# SDR ASOA20130727197

- Difficulty date: July 25, 2013
- Submitted: July 28, 2013
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 27,363 hours, 20,960 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Part number: NAS6405A18
- Condition: Broken
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX A BROKEN BOLT WAS FOUND IN THE LT AFT HOLE OF THE WINDSHIELD CENTER POST LOWER FITTING WHERE IT ATTACHES TO THE FORWARD PRESSURE BULKHEAD NEAR FRAME 7 AT THE 12 O'CLOCK POSITION.   MX R & R THE BOLT IAW EC5310-01715, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
